# SDR FDEA202210062486

- Difficulty date: October 6, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 90,420 hours, 22,632 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: AJC7515501
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TO CARRY OUT BANJO FORWARD AND AFT FITTING HIGH FREQUENCY EDDY CURRENT   SURFACE INSPECTION AT STATION 2164.  REPAIR CARRIED OUT  ALONG STATION 2164 RIGHT HAND BANJO FITTING FORWARD AND AFT FLANGE AREA IAW EA 1-5530-T0313159 B P4.  REPAIR CLASSIFIED AS MAJOR IAWGMM 6-2-100.
